RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 140–144 (Mi umn7922)  

This article is cited in 1 scientific paper (total in 1 paper)

Andrei Al'bertovich Muchnik (obituary)

S. I. Adian, A. L. Semenov, V. A. Uspenskii


DOI: https://doi.org/10.4213/rm7922

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 775–779

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: S. I. Adian, A. L. Semenov, V. A. Uspenskii, “Andrei Al'bertovich Muchnik (obituary)”, Uspekhi Mat. Nauk, 62:4(376) (2007), 140–144; Russian Math. Surveys, 62:4 (2007), 775–779

Citation in format AMSBIB
\Bibitem{AdiSemUsp07}
\by S.~I.~Adian, A.~L.~Semenov, V.~A.~Uspenskii
\paper Andrei Al'bertovich Muchnik (obituary)
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 140--144
\mathnet{http://mi.mathnet.ru/umn7922}
\crossref{https://doi.org/10.4213/rm7922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358740}
\zmath{https://zbmath.org/?q=an:1134.01308}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..775A}
\elib{http://elibrary.ru/item.asp?id=25787422}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 775--779
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100006}


Linking options:
  • http://mi.mathnet.ru/eng/umn7922
  • https://doi.org/10.4213/rm7922
  • http://mi.mathnet.ru/eng/umn/v62/i4/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. An. A. Muchnik, Yu. L. Pritykin, A. L. Semenov, “Sequences close to periodic”, Russian Math. Surveys, 64:5 (2009), 805–871  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:896
    Full text:246
    References:46
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018